# SDR UIEA2013113000573

- Difficulty date: November 27, 2013
- Submitted: December 1, 2013
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 79,209 hours, 20,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL HAS A DENT AT STATION 470 LBL 55 INCHES.  INSTALLED REPAIR TO DAMAGE AREA AT MAIN CARGO FLOOR PANEL & NBSP STATION 470 LBL 55 INCHES, IAW B767 SRM 53-00-50 PG 201 FIG 4B.
